# SDR DALA2025051203676

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 147,712 hours, 21,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0174 -ATB- FLIGHT RETURNED TO ATL DUE TO FWD CARGO DOOR EICAS MESSAGE AND DISCRETE LIGHT. CREW DID DECLARE AN EMERGENCY WITH ATC.   MAINTENANCE DEFERRED THE DOOR INDICATION SYSTEM PER MEL 52-71-01. ON 08MSY25 IN ATL THE PSEU FAULTED SENSOR S215 WAS REPLACED PER THE AMM AND THE DEFERRAL WAS REMOVED. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #7155132)
